# SDR AALA202204256822

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A300*
- Aircraft serial: 3881
- Aircraft time: 43,879 hours, 15,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR SLIDE VERIFIED DISARMED ON SHUTDOWN. DURING DEPLANING SLIDE REARMED, FLIGHT ATTENDANT REPORTED UNABLE TO DISARM. MESSAGE FLASHED SEVERAL TIMES ON DOORS PAGE. PERFORMED INPECTION OF 3L DOOR AND ARMING HANDLE, ADJUSTED AS NECESSARY PER AMM 52-22-11.
